# SDR SWIA200514958

- Difficulty date: May 3, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Aircraft time: 37,115 hours, 46,453 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Discharged
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SMOKE DETECTOR BEEPING INTERMITTENTLY.  REPLACED BATTERY.  OPERATIONAL CHECK GOOD.
